# SDR FDEA201603251048

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113N550140
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 12 SPOILER, HAS A DENT & HAIL.  REMOVED & REINSTALLED NR 12 SPOILER IAW AMM 27-61-01-4.  REPAIRED NR 12 SPOILER IAW SRM-51-70-03-5N.  RESTORED FINISH IAW AMM 51-23-10-00.  OPERATIONS CHECKED GOOD IAW-AMM-27-61-01-4, TR 14773 & TR 83336.  REPAIR CAT A MAJOR REPAIR.
